# SDR HALA2011081600371

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,288 hours, 18,381 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transmitter
- Part number: 066500070101
- Part serial: ALA52B02749
- Condition: Malfunctioned
- Location: Altimeter
- Part time: 30,788 hours, 5,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ASA NO LAND 3 DISPLAYED CENTER RADIO ALTIMETER.  RA FLAG DISPLAYED FROM T/O TO CRUISE ALT, THEN RESUMED NORMAL OPS.  R & R RADIO ALTIMETER TRANSMITTER IAW 34-33-01-004-001.  OPS TEST GOOD. -40 TEST REQUIRED.  GROUND TEST OF AUTO LAND SYS ACCOMPLISHED. TEST PASSED.
